# SDR QXEA2011111401224

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION AT STA 1.000.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  MEASURED AND FOUND TO BE OUT OF LIMTS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01, AND 51-41-00-00-01. RECEIVED AND INSTALLED NEW TRACK IAW SRM 51-40-07-02-01, 51-42-05-02-01, 51-41-00-00-01, AND 51-40-15-02-01.
